Do we reject too often?: Small sample properties of tests of rational expectations models
N. Gregory Mankiw and
Matthew D. Shapiro
Economics Letters, 1986, vol. 20, issue 2, 139-145
Date: 1986
References: Add references at CitEc
Citations: View citations in EconPapers (146)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-1765(86)90161-8
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Do We Reject Too Often? Small Sample Properties of Tests of Rational Expectations Models (1985) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:20:y:1986:i:2:p:139-145
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().